# SDR SWIA201333370

- Difficulty date: April 21, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,955 hours, 21,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD FORWARD SIDE CRACK INDICATION NOTED ON WEB AT AFT CARGO TRACK (UPPER).  (C-CHECK)  REPAIRED FS 621 AFT PRESSURE BULKHEAD FORWARD SIDE FOR CRACK NOTED ON WEB AT AFT CARGO TRACK (UPPER) IAW REO.
